A simple proof of Voronoi's identity
Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque no. 209  (1992), p. 265-274
@incollection{AST_1992__209__265_0,
     author = {Meurman, Tom},
     title = {A simple proof of Voronoi's identity},
     booktitle = {Journ\'ees arithm\'etiques de Gen\`eve - 9-13 septembre 1991},
     editor = {Coray D. F. and P\'etermann Y.-F. S},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {209},
     year = {1992},
     pages = {265-274},
     zbl = {0788.11042},
     mrnumber = {1211020},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__209__265_0}
}
Meurman, Tom. A simple proof of Voronoi's identity, in Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque, no. 209 (1992), pp. 265-274. http://www.numdam.org/item/AST_1992__209__265_0/

1. B. C. Berndt, Identities involving the coefficients of a class of Dirichlet series I, Trans. Amer. Math. Soc. 137 (1969), 345-359. | Article | MR 236360 | Zbl 0175.32802

2. B. C. Berndt, The Voronoi summation formula, in "The theory of arithmetic functions," Lect. Notes Math. 251, pp. 21-36, Springer, 1972. | Article | MR 352030 | Zbl 0228.10023

3. K. Chandrasekharan and R. Narasimhan, Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. Math. 76 (1962), 93-136. | Article | MR 140491 | Zbl 0211.37901

4. K. Chandrasekharan, "Arithmetical functions," Springer, 1970. | Article | MR 277490 | Zbl 0217.31602

5. A. L. Dixon and W. L. Ferrar, Lattice point summation formulae, Quart. J. Math. 2 (1931), 31-54. | Article | JFM 57.1364.03 | Zbl 0001.13001

6. G. H. Hardy, On the expression of a number as the sum of two squares, Quart. J. Math. 46 (1915), 263-283. | JFM 45.1253.01

7. G. H. Hardy, On Dirichlet's divisor problem, Proc. London Math. Soc. 15 (1916), 1-25. | JFM 46.0260.01 | MR 1576550

8. D. A. Hejhal, A note on the Voronoi summation formula, Mh. Math. 87 (1979), 1-14. | Article | MR 528873 | Zbl 0401.10052

9. A. Ivic, "The Riemann zeta-function," John Wiley & Sons, 1985. | MR 792089 | Zbl 0556.10026

10. M. Jutila, "Lectures on a method in the theory of exponential sums," Tata Institute of Fundamental Research, Lectures on mathematics and physics 80, Springer, 1987. | Zbl 0671.10031

11. E. Landau, Über das Konvergenzgebiet einer mit der Riemannschen Zetafunktion zusammenhängenden Reihe, Math. Ann. 97 (1927), 251-290. | Article | JFM 52.0174.01

12. T. Meurman, On exponential sums involving the Fourier coefficients of Maass wave forms, J. reine angew. Math. 384 (1988), 192-207. | Zbl 0627.10017

13. Y. Motohashi, "Lectures on the Riemann-Siegel formula," Ulam. Seminar, Dept. Math., Colorado Univ., Boulder, 1987.

14. A. Oppenheim, Some identities in the theory of numbers, Proc. London Math. Soc. 26 (1927), 295-350. | Article | JFM 53.0150.02

15. W. Rogosinski, "Neue Anwendung der Pfeifferschen Methode bei Dirichlets Teilerproblem," Thesis, Göttingen, 1922. | JFM 48.0183.01

16. M. G. Voronoi, Sur une fonction transcendante et ses applications à la sommation de quelques séries, Ann. Ecole Norm. Sup. 21 (1904), 207-267, 459-533. | Article | JFM 35.0220.01 | Numdam | Numdam

17. G. N. Watson, "A treatise on the theory of Bessel functions (2nd ed.)," Cambridge Univ. Press, 1951. | Zbl 0849.33001